UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
On conformance testing of non-deterministic systems Journal article
Ye X., Zhou J., Song X., Liu Y.. On conformance testing of non-deterministic systems[J]. International Journal of Computer Mathematics, 2001, 77(1), 55-72.
Authors:  Ye X.;  Zhou J.;  Song X.;  Liu Y.
Favorite | TC[WOS]:0 TC[Scopus]:0 | Submit date:2018/12/22
Conformance Testing  Distinguishing Sequence Of a Set  Labeled Transition System  Non-determinacy  Observational Equivalence  Test Path Selection  Test Sequence Tree